Nagoya Mathematical Journal

Équations de Lie invariantes par un pseudogroupe de Lie

Odinete Renée Abib

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 73 (1979), 29-40.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118785730

Mathematical Reviews number (MathSciNet)
MR0524006

Zentralblatt MATH identifier
0369.58022

Subjects
Primary: 58H05: Pseudogroups and differentiable groupoids [See also 22A22, 22E65]

Citation

Abib, Odinete Renée. Équations de Lie invariantes par un pseudogroupe de Lie. Nagoya Math. J. 73 (1979), 29--40. https://projecteuclid.org/euclid.nmj/1118785730


Export citation

References

  • [1] Isao Hayashi, Embedding andExistence theorems of infinite Liealgebra, J.Math.
  • [2] H. Goldschmidt, Sur la structure des equations de Lie III, La cohomologie de Spencer, J. of Diff. Geometry, Vol. 11, No.2, 1976.
  • [3] Pierre Molino, Theorie des G-Structure Le probleme d'equivalence, Lectures Notes in Mathematics, Springer Verlag, No.588, 1977.
  • [4] Ngo Van Que et A. A. M. Kodrigues, Troisieme theoreme fundamental de realisa- tion de Cartan, Annales de lnstitut Fourier (Grenoble), 1975. Universite des Sciences and Techniques du Languedoc Mathematiques-Montpellier